View Full Version : Tired after flight on klonopin


SweetCode
10-11-12, 07:49 PM
I take 2mg of klonopin when my stims are giving me serious troubles for sleeping , yesterday I had to take a 3 hours flight so I haven't take any stims in the flight day and took 1mg before the flight, the flight was great but today I slept a lot in the morning after the flight (more than I usually do when I take klonopin) and now I am awake just for 6 hours and I took 20mg of ritalin , 3hours after the ritalin I was already felling tired.

it's possible that the flight made the klonopin fell stronger making me fell tired even so long after taking it and even after I took the ritalin?

ps.: I wasn't felling tired until 3 hours after taking the ritalin, which was 5 hours after waking up.

Nate W
10-12-12, 08:20 PM
Reduced air pressure having an additive affect caused by the clonazepam? Airlines pressurize their planes' cabins to about an altitude of 8000 feet. Healthy people don't notice it. This is why your ears pop as the plane decends, the pressure is increasing towards sea level. They kind of do the opposite in ascent, but that does not happen as fast.

The only reason I say this is over the summer I was in Silverton, CO (elevation 9,600 feet above seal level) and someone I was with said they had a couple of beers and got a really great buzz and it was the altitude that does it. I was taking clonazepam at the time, so I took note of that comment, although I was not taking any that day. Alcohol and clonazepam both produce their calming effect by increasing the GABA activity in the brain, although by different mechanisms. Either it was the cabin pressure reduction, or the fact that traveling can make you tired are my guesses.

--Nate